Journal of Symplectic Geometry

Volume 8 (2010)

Number 3

Compactness for holomorphic curves with switching Lagrangian boundary conditions

Pages: 267 – 298

DOI: http://dx.doi.org/10.4310/JSG.2010.v8.n3.a2

Authors

K. Cieliebak

T. Ekholm

J. Latschev

Abstract

We prove a compactness result for holomorphic curves with boundary on an immersed Lagrangian submanifold with clean self-intersection. As an important consequence, we show that the number of intersections of such holomorphic curves with the self-intersection locus is uniformly bounded in terms of the Hofer energy.

Full Text (PDF format)